# SDR 2ARF 20081101

- Difficulty date: September 20, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 65,397 hours, 32,255 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: B, A

## Discrepancy

ACFT RETURNED, DUE TO ACFT CROSS TIE AND RT GENERATOR FAILED. CAPTAIN REPORTED THAT THE LANDING WAS WITH EMERGENCY POWER AND WITHOUT FLAPS/SLATS EXTENDED, MAINT PERFORMED AC CROSS TIE AND RT GENERATOR TEST IAW AMM 24-20-00, ALL CORRECT. FLAPS/SLATS CONTROL SYS WAS TESTED IAW AMM 27-50-00 ALL CORRECT. THE OVERWEIGHT INSP WAS PERFORMED IAW AMM 05-51-04, NO DAMAGES WERE FOUND.
